# SDR 2008FA0000382

- Difficulty date: April 24, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N626CG
- Make and model: Braero BAE125800A
- Aircraft serial: 258041
- Engine: Garrtt TFE7315R
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 1586108
- Part serial: 924767
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED O/H OIL TEMP REGULATOR FROM MFG UNDER THEIR WO 815978-001, DATED 04/22/2008.  WHILE PERFORMING INCOMING PARTS INSPECTION ON 04/24/2008, FOUND FUEL INLET PORT SMASHED.  THERE WAS NO DAMAGE TO THE SHIPPING CONTAINER.  PROBABLE CAUSE OF DAMAGE WAS MOST LIKELY PRIOR TO PACKING OF UNIT FOR SHIPMENT.  (K)
